MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION STERILIZER
Model Number HC-1200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and found the view port was damaged allowing water and steam to leak from the sterilizer.The technician replaced the view port and pressure switch, tested the unit, confirmed it to be operating according to specifications, and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that water and steam were leaking from their evolution sterilizer onto the floor.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician collected water samples to be tested.The results identified that 3 of the critical chemical attributes of water quality were above the maximum requirements for the evolution sterilizer.The user facility is responsible for ensuring that their electric steam generator water remains within the electric steam generator's operating requirements.The technician notified the customer of the water quality test results and that their water quality is not meeting the required operating conditions.The user facility has committed to making the necessary improvements to the facility's incoming water quality.No additional issues have been reported.

Brand Name
EVOLUTION STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key13440439
Report Number3005899764-2022-00002
Device Sequence Number4327391
Product Code FLE
UDI-Device Identifier00724995151508
UDI-Public00724995151508
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC-1200
Device Catalogue NumberUE05
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer01/07/2022
01/07/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date04/19/2022
07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown